# SDR UIEA2025060700734

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 101,899 hours, 17,138 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Faulted
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

ENG 1 OIL PRESS EICAS MSG. ENG 1 OIL QTY DROPPED ON INITIAL CLIMB, PRESSURE DECREASED STEADILY UNTIL ENG 1 SHUT DOWN IN FLIGHT. ENG WINDMILL FOR 15 MINUTES.( FOUND PACKING ON STARTER SHAFT CUT. REPLACED PACKING. INSPECTED MCD, FOUND SMALL QTY METAL SHAVING CLEARED AND LEAK CHECKED. MCC NOTIFIED WITH FINDINGS. REMOVED & REPLACED ENG #1 STARTER IAW AMM 80-11-01/401. OPS CHECK GOOD. IDLE LEAK CHECK GOOD. PERFORMED TEST #5 IDLE LEAK CHK IAW AMM 71-00-00-7055-152-J00, OPS CHK & LEAK CHECK GOOD. HIGH POWER RUN CHK, LEAK CHK GOOD TOO, AFTER HIGH POWER RUN. NO LEAKS NOTICED. ENG OKAY TO SERVICE. ALL CHECKS GOOD AND OIL PRESSURE/TEMPERATURE WITHIN AMM SPECIFICATIONS PER 71-00-00. )
